MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY CANNULA; TRACOE TWIST PLUS TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE

TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY CANNULA; TRACOE TWIST PLUS TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE
Model Number REF 316-10
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Subglottic port fell off.Tube changed.No harm to the patient reported.
 
Additional Manufacturer Narrative
The investigation of the affected sample was not possible because the product was not returned to tracoe.No photos of defective device was available.Based on the incident description it can be supposed that the defect described relates to the known product error of the subglottic suction line detachment.Further investigations are conducted within capa 000106/330.The cause is probably due to the bonding process of the subglottic suction line.It is possible that preparation steps before bonding were not carried out sufficiently or correctly, or that the bonding was not carried out correctly.Further root cause can be attributed to a design limitation of the component.Other causes could also be seen within the use period, e.G.The use of different cleaning or disinfection agents, humification with a humification mask, as well as strong pulls on the suction line.
 
Additional Manufacturer Narrative
According to the complaint description a subglottic port detachment from the tracheostomy tube was detected.No photo/sample discarded.Therefore, no defect verification possible.Nevertheless, based on the complaint description, the issue can be related to known failure pattern concerning subglottic suction line detachment with other sizes of twist plus tubes during clinical use.However, this is a single event with size 10.Tracing of the lot number related to the complaint revealed no recurrences of the same issue within the batch.There was a deviation with the ipc registered but with special release as only slight shortfall.Certain clinical conditions, such as inhalation therapy, mechanical stress, microbiological environment, may contribute to adhesive bond failure.Therefore, and as this was a single event on this size without possibility of defect verification, the cause cannot be conclusively determined.
 
Event or Problem Description
Subglottic port fell off.Tube changed.No harm to the patient reported.

Brand Name
TRACOE TWIST PLUS TRACHEOSTOMY CANNULA
Common Device Name
TRACOE TWIST PLUS TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key24934657
Report Number8010485-2026-72161
Device Sequence Number16119159
Product Code JOH
UDI-Device Identifier04035324019106
UDI-Public4035324019106
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K961449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 316-10
Device Catalogue NumberREF 316-10
Device Lot Number1100051154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown